MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-3.5-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted leads were not returned to neuropace for analysis.However, review of the device ecog and lead impedances confirmed that the ecog data are suggestive of a potential lead break in both leads.
 
Event or Problem Description
A review of the patient's ecog data indicated signal artifact on the left depth lead (port 1) starting on (b)(6) 2018, suggestive of a possible lead break.The patient was scheduled for a routine rns neurostimulator replacement and replacement of the lead in (b)(6) 2019.Subsequently, the patient's right depth lead connected to port 2, demonstrated similar issues starting on (b)(6) 2019.No information regarding seizure-related trauma or other potential causal factors resulting in the lead breaks were provided by the treating center.During the surgical procedure on (b)(6) 2019, both leads were removed and two new depth leads were implanted and connected to the rns neurostimulator without complication.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8498193
Report Number3004426659-2019-00012
Device Sequence Number2675586
Product Code PFN
UDI-Device Identifier00855547005021
UDI-Public010085554700502117191214
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-344-3.5-K
Device Catalogue Number1007606
Device Lot Number23112-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR